# SDR DALA13003816307

- Difficulty date: December 23, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,560 hours, 11,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC SURFACE INSPECTION ON TENSION TIE, RT SIDE, BS 1140 FWD CHANNEL TO WEB , 3RD FASTENER FROM INBD FOUND CRACK AS MARKED.  RT SIDE, BS 1140 TENSION TIE SHEAR WEB REPAIR CARRIED OUT IAW SRM 53-40-30, FIG 201, REPAIR 4, AND ESTABLISHED MONITORING IAW SRM 53-40-30.  REPAIR 4, PAGE 207.
